# SDR QMLA2021061720028

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N658AM
- Make and model: Agusta A109E
- Aircraft serial: 11504
- Aircraft time: 6,026 hours, 24,592 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 011632500
- Condition: Failed
- Location: Sta 472
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON 6-16-2021 PILOT REPORTED BURNING SMELL FROM BEHIND DASH UPON INSPECTION DISCOVERED ECS VENT BLOWER SQUEALING AND THEN IT STOPPED. SUSPECT VENT BLOWER OR ITS POWER SUPPLY ISSUE.
